KIT | KIT-Bibliothek | Impressum | Datenschutz

“Supersoliton” excitations in inhomogeneous Josephson junctions

Ustinov, A.V.

Abstract:
Multi-fluxon I-V characteristics of an annular Josephson junction with a periodic lattice of inhomogeneities have been simulated numerically in the framework of the perturbed sine-Gordon model. When the space periods of a fluxon chain and the lattice of inhomogeneities are incommensurable, resonance branches appear in I-V characteristics. These branches are supposed to be due to a new type of nonlinear excitations in Josephson junctions, which may be interpreted as solitons of the fluxon density.



Originalveröffentlichung
DOI: 10.1016/0375-9601(89)90196-5
Scopus
Zitationen: 25
Web of Science
Zitationen: 27
Zugehörige Institution(en) am KIT Physikalisches Institut (PHI)
Publikationstyp Zeitschriftenaufsatz
Jahr 1989
Sprache Englisch
Identifikator ISSN: 0375-9601, 1873-2429
KITopen-ID: 1000078053
Erschienen in Physics letters / A
Band 136
Heft 3
Seiten 155–162
Nachgewiesen in Web of Science
Scopus
KIT – Die Forschungsuniversität in der Helmholtz-Gemeinschaft
KITopen Landing Page